# SDR F3LA200700202

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N944FR
- Make and model: Airbus A319-111
- Aircraft serial: 2700
- Aircraft time: 5,528 hours, 2,820 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hinge
- Condition: Gouged
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED GOUGE ON LT MLG UPPER ACTUATOR HINGE POINT.  BLENDED DAMAGE IAW EA A9-53R-12084 AND SRM 51-73-00.  RE-COATED SURFACE IAW SRM 51-75-12.
